# SDR ASAA0080526

- Difficulty date: September 2, 2000
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N964AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53078
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 51242886
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED 30K CHECK, THE AFT CARGO COMPARTMENT STATION 1255, LONGERON 28R, WAS FOUND TO BE CORRODED.  REPAIRED PER SRM.  (M)
